***ATTENTION Indico Users***

Notice: Maintenance on 6/19

Please see the News section for more information.

Advances in Nuclear Matter Dynamics: A Tribute to Declan Keane

America/New_York
108 Smith Hall (Physics Department, Kent State University)

108 Smith Hall

Physics Department, Kent State University

108 Smith Hall, Kent State University, Kent, OH 44242
Michael Strickland (Kent State University), Aihong Tang (Brookhaven National Laboratory), Zhangbu Xu (Brookhaven National Laboratory)
Description

Join us for a special symposium celebrating the illustrious career of Prof. Declan Keane, a long time STAR veteran and a distinguished scholar in the field of nuclear physics. As he transitions into a new chapter of his life at the age of 70, this symposium serves as a heartfelt tribute to his remarkable contributions to the realm of nuclear matter research. Colleagues, students, and postdocs from across the globe will gather to honor Prof. Keane's legacy.

Participants, by invitation only, will present the past and latest advancements in nuclear matter dynamics, delving into topics that have deeply resonated with Prof. Keane throughout his career. From his pioneering research to his mentorship that shaped the careers of many, this event highlights the enduring influence of Prof. Keane's work.

Come and be a part of this momentous occasion !

Participants
  • Aihong Tang
  • Ajaharul Islam
  • Alan Scott
  • Albandry Alshammri
  • ANTAL JAKLI
  • Bryon Anderson
  • Chandra Sah
  • Chun Yuen Tsang
  • Daniel Cebra
  • Donald Koetke
  • Emmy Duckworth
  • Frank Geurts
  • Gang Wang
  • Gary Westfall
  • George Fai
  • Grazyna Odyniec
  • Heng Liu
  • Huan Huang
  • Huda Alalawi
  • James Daniel Brandenburg
  • James Sowinski
  • jenny jiang
  • Jeremy Alford
  • Jinhui Chen
  • Joe Vanfossen
  • John Harris
  • Jonathan Selinger
  • Lokesh Kumar
  • Maci Kesler
  • Makis Petratos
  • Mark Manley
  • Michael Lisa
  • Michael Strickland
  • Mina Katramatou
  • Nu Xu
  • Olga Evdokimov
  • Peter Jacobs
  • Peter Tandy
  • Prashanth Shanmuganathan
  • Prithwish Tribedy
  • Richard Witt
  • Rongrong Ma
  • Sabin Thapa
  • Sergey Panitkin
  • Shan Wang
  • Sooraj Radhakrishnan
  • SPYRIDON MARGETIS
  • Subhash Singha
  • Ubaid Tantary
  • Veronica Dexheimer
  • Xiaofeng Luo
  • Xin Dong
  • Yadav Pandit
  • Zhangbu Xu
  • Zhenyu Ye
  • Friday, December 1
    • 8:30 AM 10:00 AM
      Morning session 1
      Convener: Zhangbu Xu
      • 8:30 AM
        Opening remarks. Mike Strickland (5 min) 5m
        Speaker: Mike Stickland (Kent State University)
      • 8:35 AM
        When KSU Became Keane on Physics 25m
        Speaker: Peter Tandy
      • 9:00 AM
        Spiros Margetis (10 min) 10m
        Speaker: Spyridon Margetis (Kent State University and DOE)
      • 9:10 AM
        How much of the QCD phase diagram is still uncharted? 20m
        Speaker: Veronica Dexheimer (Kent State University)
      • 9:30 AM
        Antimatter, Hypernuclear, "Calm and Collective" 30m
        Speaker: John Harris (Yale University)
    • 10:00 AM 10:30 AM
      Coffee break 30m 108 Smith Hall

      108 Smith Hall

      Physics Department, Kent State University

      108 Smith Hall, Kent State University, Kent, OH 44242
    • 10:30 AM 12:00 PM
      Morning session 2
      Convener: Gary Westfall
    • 12:00 PM 1:30 PM
      Lunch 1h 30m 108 Smith Hall

      108 Smith Hall

      Physics Department, Kent State University

      108 Smith Hall, Kent State University, Kent, OH 44242
    • 1:30 PM 3:00 PM
      Afternoon session 1
      Convener: George Fai
    • 3:00 PM 3:30 PM
      Coffee break 30m 108 Smith Hall

      108 Smith Hall

      Physics Department, Kent State University

      108 Smith Hall, Kent State University, Kent, OH 44242
    • 3:30 PM 5:20 PM
      Afternoon session 2
      Convener: John Harris
      • 3:30 PM
        STAR Zero-Degree Calorimeter Shower Max Detector and its Physics 30m
        Speaker: Gang Wang (UCLA)
      • 4:00 PM
        Perspectives of scientists involved in World War II 50m
        Speaker: Alan Scott (University of Wisconsin-Stout)
      • 4:50 PM
        The many facets of directed flow in heavy-ion collisions (on ZOOM) 30m
        Speaker: Sooraj Radhakrishnan (Kent State University)
    • 6:00 PM 8:00 PM
      Dinner, KSU Student Center, Room 306ABC 2h
  • Saturday, December 2
    • 8:50 AM 10:30 AM
      Morning session 1
      Convener: Frank Guerts
      • 8:50 AM
        Stellar Intensity 101 – HBT for Nuclear Physicists / An Angular Diameter Measurement of Merak with the VERITAS Array 30m
        Speaker: Mike Lisa (Ohio State University)
      • 9:20 AM
        Observation of antihypertriton in AuAu collisions at 200 GeV. (on ZOOM) 30m
        Speaker: Jinhui Chen (Fudan University)
      • 9:50 AM
        George Fai's remarks (10 min) 10m
        Speaker: George Fai (Kent State University and DOE)
      • 10:00 AM
        Navigating through Directed Flow in RHIC (on ZOOM) 30m
        Speaker: Subhash Singha (Institute of Modern Physics)
    • 10:30 AM 11:00 AM
      Coffee break 30m 108 Smith Hall

      108 Smith Hall

      Physics Department, Kent State University

      108 Smith Hall, Kent State University, Kent, OH 44242
    • 11:00 AM 1:00 PM
      Morning session 2
      Convener: Mike Strickland